# SDR UALA2012120406988

- Difficulty date: December 1, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 64,844 hours, 22,946 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 90
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG (EQPT CLG FAN).  CREW COMMENTS:  SMELL THRU ENTIRE A-C,FOLLOWED BY EQUIP COOLING OVERHEAT LIGHT & EQUIPT CLG FAN STATUS MSG. ALTN FX.  REPLACED FWD EQUIP COOLING SUPPLY FAN NR 1 AND EQUIP COOLING AIR FILTER PER MM.
